# SDR CVGA20170329001

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N91GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605314
- Aircraft time: 7,696 hours, 5,798 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH, CREW RECEIVED LANDING GEAR UNSAFE LIGHT INDICATION WARNING AND NO DOWN LIGHT INDICATION ON LEFT MAIN AND NOSE GEAR.  DETERMINED TO DIVERT FOR LOW PASS APPROACH FOR ATC GEAR DOWN OBSERVATION. AIRCRAFT LANDED UNEVENTFUL AND  TAXIED TO FBO. MX VERIFIED DISCREPANCY.  CHECKED DOWN-LOCK SWITCHES FOR PROPER OPERATION ON BOTH MAINS AND NOSE ACTUATORS.  WIRING AND SWITCH CHECKED GOOD. REPLACED THE LAMPS IN ALL THREE GEAR INDICATORS. PERFORMED NUMEROUS GEAR CYCLES. ALL TESTS PASSED. RESTORED AIRCRAFT TO IT'S ORIGINAL CONFIGURATION.
